RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 145–154 (Mi dm783)  

This article is cited in 1 scientific paper (total in 1 paper)

Sufficient conditions for asymptotic normality of decomposable statistics in an inhomogeneous allocation scheme

E. E. D'yakonova, V. G. Mikhailov


Full text: PDF file (981 kB)

English version:
Discrete Mathematics and Applications, 1992, 2:3, 325–335

Bibliographic databases:
UDC: 519.214
Received: 25.04.1990

Citation: E. E. D'yakonova, V. G. Mikhailov, “Sufficient conditions for asymptotic normality of decomposable statistics in an inhomogeneous allocation scheme”, Diskr. Mat., 3:1 (1991), 145–154; Discrete Math. Appl., 2:3 (1992), 325–335

Citation in format AMSBIB
\Bibitem{DyaMik91}
\by E.~E.~D'yakonova, V.~G.~Mikhailov
\paper Sufficient conditions for asymptotic normality of decomposable statistics in an inhomogeneous allocation scheme
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 145--154
\mathnet{http://mi.mathnet.ru/dm783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112296}
\zmath{https://zbmath.org/?q=an:0787.62017|0729.62012}
\transl
\jour Discrete Math. Appl.
\yr 1992
\vol 2
\issue 3
\pages 325--335


Linking options:
  • http://mi.mathnet.ru/eng/dm783
  • http://mi.mathnet.ru/eng/dm/v3/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Zubkov, M. V. Filina, “Vychislenie raspredelenii statistik s pomoschyu tsepei Markova”, Diskret. matem., 32:4 (2020), 38–51  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:208
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021